`a`
Advances in Mathematics of Communications (AMC)
 

On the non-existence of sharply transitive sets of permutations in certain finite permutation groups
Pages: 303 - 308, Volume 5, Issue 2, May 2011

doi:10.3934/amc.2011.5.303      Abstract        References        Full text (251.1K)           Related Articles

Peter Müller - Institut für Mathematik, Universität Würzburg, Campus Hubland Nord, 97074 Würzburg, Germany (email)
Gábor P. Nagy - Bolyai Institute, University of Szeged, Aradi vértanúk tere 1, H-6720 Szeged, Hungary (email)

1 W. Bosma, J. Cannon and C. Playoust, The Magma algebra system. I. The user language, J. Symbolic Comput., 24 (1997), 235-265.       
2 A. E. Brouwer, A. M. Cohen and A. Neumaier, Distance-regular graphs, in "Ergebnisse der Mathematik und ihrer Grenzgebiete,'' Springer-Verlag, Berlin, 1989.       
3 P. Dembowski, "Finite Geometries,'' Springer-Verlag, Berlin-New York, 1968.       
4 P. Frankl and M. Deza, On the maximum number of permutations with given maximal or minimal distance, J. Combin. Theory Ser. A, 22 (1977), 352-360.       
5 GAP Group, "GAP - Groups, Algorithms, and Programming,'' University of St Andrews and RWTH Aachen, 2002, Version 4r3.
6 T. Grundhöfer, The groups of projectivities of finite projective and affine planes, in "Eleventh British Combinatorial Conference (London, 1987),'' Ars Combin., 25 (1988), 269-275.       
7 T. Grundhöfer and P. Müller, Sharply 2-transitive sets of permutations and groups of affine projectivities, Beiträge Algebra Geom., 50 (2009), 143-154.       
8 M. E. O'Nan, Sharply 2-transitive sets of permutations, in "Proc. Rutgers Group Theory Year, 1983-1984 (New Brunswick, N.J., 1983-1984),'' Cambridge Univ. Press, (1985), 63-67.       
9 J. Quistorff, A survey on packing and covering problems in the Hamming permutation space, Electron. J. Combin., 13 (2006), 13.       
10 H. Tarnanen, Upper bounds on permutation codes via linear programming, Europ. J. Combinatorics, 20 (1999), 101-114.       

Go to top